Jump to content



Photo

Hi Everyone, I Am New,i Need Some Help.


  • Please log in to reply
9 replies to this topic

#1 Triethyl

Triethyl

    Newbie

  • Members
  • Pip
  • 5 posts

Posted 30 September 2020 - 05:37 AM

Hi everyone, My name is Kamelia,I am sorry to say that English is not my native language. I am a serious chronic anxiety sufferer, my damn doctor prescribed me Cymbalta. I am taking 30mg/d after breakfast.

 

at the same time, I am taking Lorazepam 1mg/d at night.

However, this never helped my anxiety and causing me extreme nausea from day to day.

 

My wish is to take it for a while then stop them or change SSRI, now I know it is a difficult path to go. I hope someone could give come suggestions on how to reduce the Cymbalta from 30mg-20mg-10mg-0


#2 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 12,563 posts
  • LocationMissouri

Posted 30 September 2020 - 07:49 AM

Welcome Triethyl

 

We have an ebook (its free) which has a detailed section in it on bead counting. This is the method most often used to wean off Cymbalta. Look the section over and feel free to ask any questions you might have...

 

https://www.cymbalta...tion-the-ebook/

 

I see your dr didn't do you any favors with Cymbalta and Lorazepam. Both can have very bad withdrawals. There are other drugs on the market that could have helped but don't have withdrawals. 

 

P.S. - there is nothing wrong with your English.  Doing great.


#3 invalidusername

invalidusername

    Site Partners

  • Site Supporter
  • 5,339 posts
  • LocationKent, UK

Posted 30 September 2020 - 06:28 PM

Hi Triethyl and welcome to the forum....

 

As Hat said, your English is fine! You didn't mention how long you have been on these medications for? I ask as nausea is a very common start-up effect for Cymbalta - not saying that you should stay on it, but if you are in the early stages, this might be the answer you need. 

 

If not, and it has been a while, then again, we would need to know how long you have been taking the medication for to say the best way to come off them.

 

The eBook is a great start too as Hat said, but we can give you a clearer withdrawal plan, but this is likely to use the bead counting method which is covered in the book and many places on the forum.

 

IUN


#4 Triethyl

Triethyl

    Newbie

  • Members
  • Pip
  • 5 posts

Posted 03 October 2020 - 09:23 PM


 

Welcome Triethyl

 

We have an ebook (its free) which has a detailed section in it on bead counting. This is the method most often used to wean off Cymbalta. Look the section over and feel free to ask any questions you might have...

 

https://www.cymbalta...tion-the-ebook/

 

I see your dr didn't do you any favors with Cymbalta and Lorazepam. Both can have very bad withdrawals. There are other drugs on the market that could have helped but don't have withdrawals. 

 

P.S. - there is nothing wrong with your English.  Doing great.

Thank you fishinghat, That's so kind of you. I downloaded the e-book and slipped over it. I think it'll help me.


#5 Triethyl

Triethyl

    Newbie

  • Members
  • Pip
  • 5 posts

Posted 03 October 2020 - 09:49 PM

Hi Triethyl and welcome to the forum....

 

As Hat said, your English is fine! You didn't mention how long you have been on these medications for? I ask as nausea is a very common start-up effect for Cymbalta - not saying that you should stay on it, but if you are in the early stages, this might be the answer you need. 

 

If not, and it has been a while, then again, we would need to know how long you have been taking the medication for to say the best way to come off them.

 

The eBook is a great start too as Hat said, but we can give you a clearer withdrawal plan, but this is likely to use the bead counting method which is covered in the book and many places on the forum.

 

IUN

 

 

Thank you so much invalidusername. Unluckily I have been taking this evil drug for more than 3 months.I didn't benefit from it. On the contrary, I got vomiting and nausea. A strong electric shock from my brain, my leg even anywhere. Especially after 6 hours of taking the evil drug I felt waist muscle twitched  frequently. My life is ruined totally. Who can tell me should I separate the beads (half of them) then take it twice or thrice a day?


#6 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 12,563 posts
  • LocationMissouri

Posted 04 October 2020 - 07:57 AM

Taking the same dose but splitting it out to 2 or three times a day will level out the withdrawal. By that i mean that the swings in withdrawal symptoms won't swing up and down as much. Instead you will feel a more steady level of bad.  lol


#7 invalidusername

invalidusername

    Site Partners

  • Site Supporter
  • 5,339 posts
  • LocationKent, UK

Posted 04 October 2020 - 05:42 PM

Absolutely. But I would suggest splitting dose twice for a while before thrice as the peak plasma level will drop from taking once a day, despite there being benefits once settled.


#8 Triethyl

Triethyl

    Newbie

  • Members
  • Pip
  • 5 posts

Posted 05 October 2020 - 03:30 AM

Taking the same dose but splitting it out to 2 or three times a day will level out the withdrawal. By that i mean that the swings in withdrawal symptoms won't swing up and down as much. Instead you will feel a more steady level of bad.  lol

Okay, Fishinghat, I got it. Thank you so much for your suggestion. It's very helpful and important for me. Finally I decide to keep taking it for about a few months then taper off the beads. It may be a very difficult and slow process. As the E-book says, buy a scale and some empty anti-acid capsules is the first step.


#9 Triethyl

Triethyl

    Newbie

  • Members
  • Pip
  • 5 posts

Posted 05 October 2020 - 03:39 AM

Absolutely. But I would suggest splitting dose twice for a while before thrice as the peak plasma level will drop from taking once a day, despite there being benefits once settled.

Thank you so much, invalidusername, your suggestion is important for me as well, perhaps taper off the beads is safer for me. Even though I'm suffering from drug reactions. Wish you have a nice day. Really thanks for your help(and fishinghat) again!! Thank you for bear my poor English haha:)


#10 invalidusername

invalidusername

    Site Partners

  • Site Supporter
  • 5,339 posts
  • LocationKent, UK

Posted 05 October 2020 - 05:33 PM

You are more than welcome Triethyl. It is what we are here for.

 

Please continue to ask any questions you might have and keep us updated when you can!





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users